Open Access
Translator Disclaimer
2013 New Results on Impulsive Functional Differential Equations with Infinite Delays
Jie Yang, Bing Xie
Abstr. Appl. Anal. 2013(SI38): 1-8 (2013). DOI: 10.1155/2013/132619

Abstract

We investigate the stability for a class of impulsive functional differential equations with infinite delays by using Lyapunov functions and Razumikhin-technique. Some new Razumikhin-type theorems on stability are obtained, which shows that impulses do contribute to the system’s stability behavior. An example is also given to illustrate the importance of our results.

Citation

Download Citation

Jie Yang. Bing Xie. "New Results on Impulsive Functional Differential Equations with Infinite Delays." Abstr. Appl. Anal. 2013 (SI38) 1 - 8, 2013. https://doi.org/10.1155/2013/132619

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1278.34092
MathSciNet: MR3049373
Digital Object Identifier: 10.1155/2013/132619

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI38 • 2013
Back to Top